# SDR CA970902035

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Condition: Failed
- Location: Nr1 Eng Hp
- Part time: 11,974 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) A POPPING SOUND WAS HEARD IMMEDIATELY AFTER TAKEOFF ACCOMPANIED BY DECAYING PARAMETERS AND AN "ENGINE OUT" WARNING LIGHT ON NR1 ENGINE. THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT RETURNED TO ITS POINT OF DEPARTURE. POST FLIGHT INSPECTION FOUND THE HP FUEL PUMP TO BE FAULTY. THE FUEL PUMP WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
